Alert archive / Mississippi / Flash Flood Warnings in 2006

Flash Flood Warning 13, NWS New Orleans, LA

November 15, 2006Jackson County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Nov 15, 2006, 12:58 PM CST for Jackson County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2006, 12:58 PM CST (18:58 UTC)
Expired
Nov 15, 2006, 3:00 PM CST
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

County Jackson County, MS

The radar

The Mobile radar (KMOB), 43 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 151900
FFWLIX
MSC059-152100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1258 PM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN SOUTHERN MISSISSIPPI
  THIS INCLUDES THE CITIES OF...MOSS POINT...ESCATAWPA

* UNTIL 300 PM CST

* AT 1253 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MODERATE RAIN OVER JACKSON COUNTY. ALTHOUGH ONLY LIGHT TO MODERATE 
RAIN WILL OCCURR OVER THE COUNTY THROUGH MID AFTERNOON...SEVERAL 
ROADS REMAIN CLOSED...AND STREET AND ROADWAY FLOODING IS OCCURRING 
IN SOME AREAS DUE TO RUNOFF FROM EARLY HEAVY RAIN. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADE AND
  VANCLEAVE

STREET FLOODING WILL GRADUALLY IMPROVE LATER THIS AFTERNOON AS RAIN 
DIMINISHES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3073 8885 3042 8885 3036 8842 3070 8843

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 7:36 AM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Nov 15, 7:36 AM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
736 AM CST WED NOV 15 2006

.UPDATE...
WILL UPDATE MARINE TO UP SCA TO GALE OVER LAND AND TIDAL LAKES. IN
ADDITION...WIND GUSTS WILL BE INCLUDED IN ZONES. SEVERE THREAT
CONTINUES.

&&

.PREV DISCUSSION... (ISSUED 410 AM CST WED NOV 15 2006)

DISCUSSION...
LATEST UPPER AIR ANALYSIS CONTINUE TO SHOW A VIGOROUS TROUGH FROM
THE DAKOTAS TO NORTH CENTRAL TEXAS. IR SATELLITE IMAGERY REVEALED
CONVECTION OVER ARKANSAS AND FROM SOUTH CENTRAL LOUISIANA TO EAST
CENTRAL MISSISSIPPI. PREVIOUS MODEL RUNS INDICATED A 50 TO 60
KNOTS LOW LEVEL JET RESIDING IN THE SAME AREA BY 12Z AND THIS
FEATURE HAS VERIFIED. SURFACE ANALYSIS SHOWED A DEEP 992MB LOW
OVER SOUTHWEST ARKANSAS WITH A WARM FRONT EXTENDING SOUTHEAST TO
MONROE TO THE MISSISSIPPI COAST AND A COLD FRONT EXTENDING FROM
THE LOW TO JUST WEST OF THE TEXAS COASTAL BEND. 06Z SOUNDING CONTINUE
TO SHOW SRH VALUE DOWN FROM 500 TO 325 M2/S2. STILL MORE THAN
ENOUGH DIRECTIONAL SHEAR IN LOWER LEVEL TO SUPPORT ROTATING
STORMS. MOSAIC OF RADARS SHOWED NEW CONVECTION DEVELOPING FROM
SHREVEPORT TO HUNTSVILLE TEXAS OR JUST AHEAD OF THE FRONT. ONE
MORE OBSERVATION...STRONG NORTHWEST WINDS 0F 30 TO 35 KNOTS WERE LOCATED OVER
THE RED RIVER VALLEY NORTH TO KANSAS.

THIS MORNING...THUNDERSTORM COMPLEX SHOULD MOVE EAST THROUGH 8 AM.
SOUTH FLOW JUST AHEAD OF THIS COMPLEX WILL MAINTAIN SRH VALUES AND
LOW LEVEL DIRECTION SHEAR. WEST OF MISSISSIPPI...WINDS ARE MORE
SOUTHWEST...DIRECTIONAL SHEAR DECREASE SLIGHTLY...AND THIS TREND
WILL PUSH EAST. THE TORNADO THREAT SHOULD DECREASE SLIGHTLY.
SPEED SHEAR WILL PREVAIL FROM MID MORNING TIL COLD FRONTAL
PASSAGE AND THE MAIN THREAT WILL BE DAMAGING WINDS.

SHORT RANGE MODELS ARE IN AGREEMENT THE PATTERN THROUGH THURSDAY.
HOWEVER...GFS...NAM AND NGM INITIALIZED WINDS 5 TO 8 KNOTS WEAKER
THAN ACTUAL WIND DATA. THE MAIN UPPER TROUGH WILL CONTINUE PUSH EAST
AND DEEPEN OVER THE LOWER MISSISSIPPI VALLEY TODAY. SEVERAL
DISTURBANCES REMAIN ON THE BACK SIDE OF THE TROUGH BUT WILL ROTATE
TO THE BASE TO TROUGH THIS EVENING. BOUNDARY WINDS OFF OF GFS ARE
24 TO 31 KNOTS OVER LAND AROUND 00Z THURSDAY OR THIS EVENING. WE
THINK 90 TO 100 PERCENT OF THESE WINDS COULD MIX DOWN.
MOREOVER...WINDS INITIALIZED LOWER THAN OBS OVER THE PLAINS. THESE
TWO FEATURES HAVE PROMPTED OUR OFFICE TO ISSUE A WIND ADVISORY
THE LAND AREAS THIS AFTERNOON TIL MIDNIGHT AND CONTINUE THE GALE
WARNING ON COASTAL WATERS. SHARP TROUGH WILL LIFT NORTHEAST AND
COLD AIR ADVECTION WILL LIKELY DECREASE LATE THURSDAY. A SHORT
WAVE WILL PUSH ACROSS THE AREA SUNDAY ONLY TO MAINTAIN COOL TEMPS
IN THE LATER THE PERIODS. OTHERWISE...DRY FORECAST IS EXPECTED
AFTER WEDNESDAY NIGHT.

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...GALE WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     AND LOWER TERREBONNE.

     WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
     ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...GALE WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES: AND
     LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     GALE WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
     FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
     ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
     FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
     ATCHAFALAYA RIVER LA OUT 20 NM.

MS...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...GALE WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES: AND
     LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     GALE WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
     FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
     TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
     NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
     FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
     ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
     FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
     ATCHAFALAYA RIVER LA OUT 20 NM.

&&
Hazardous weather outlook, Nov 15, 10:25 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1025 AM CST WED NOV 15 2006

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-161630-
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1025 AM CST WED NOV 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS
OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA THIS MORNING AND
AFTERNOON. THIS INCLUDES THE MISSISSIPPI COASTAL COUNTIES AND THE
LOUISIANA PARISHES SOUTH OF LAKE PONCHARTRAIN.

AN UPPER-LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD
FRONT WILL MOVE QUICKLY THROUGH THE REGION TODAY. CONDITIONS
FAVOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF
THE COLD FRONT LATE THIS MORNING AND AFTERNOON.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE
POSSIBLE THIS MORNING ACROSS THE AREA. IN ADDITION...DAMAGING
WINDS IN EXCESS OF 60 MPH ARE POSSIBLE AS A SQUALL LINE OF STORMS
PUSHES THROUGH THE AREA.

HEAVY RAINFALL WILL ACCOMPANY TRAINING THUNDERSTORMS ARE POSSIBLE WITH
LOCALIZED RAINFALL AMOUNTS OF 3 TO 5 INCHES THROUGH THIS AFTERNOON.

STRONG WINDS ARE EXPECTED WITH 30 TO 40 KNOTS ON TIDAL LAKES AND
COASTAL WATERS AND 25 TO 35 MPH WITH GUSTS UP TO 40 MPH OVER LAND
AREAS THIS AFTERNOON AND THIS EVENING WHERE A WIND ADVISORY IS IN
EFFECT OVER LAND AND A GALE WARNING IS IN EFFECT ON THE COASTAL
WATERS AND TIDAL LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AREA EXPECTED TO DECREASE THURSDAY AFTERNOON. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED THURSDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS REQUESTED IN THE TORNADO WATCH AREA.

In the hours before

Local storm report, Nov 15, 7:17 AM CST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
717 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TORNADO          2 N AMITE               30.76N 90.51W
11/15/2006                   TANGIPAHOA         LA   EMERGENCY MNGR

            *** 2 INJ *** TORNADO DAMAGED TWO HOMES AND TRAPPED TWO
            PEOPLE IN HOMES. MANY TREES WERE DOWNED.

0310 AM     TORNADO          MOUNT HERMAN            30.96N 90.30W
11/15/2006                   WASHINGTON         LA   EMERGENCY MNGR

            TORNADO TOUCHDOWN AND DAMAGED A MOBILE HOME.

0320 AM     TORNADO          FRANKLINTON             30.85N 90.14W
11/15/2006                   WASHINGTON         LA   EMERGENCY MNGR

            TORNADO TOUCHDOWN IN THE THOMAS COMMUNITY AND DAMAGED
            THREE HOMES.

&&
Local storm report, Nov 15, 7:58 AM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
758 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     MARINE TSTM WIND 20 S GULF PARK ESTATES  30.09N 88.78W
11/15/2006  M38 MPH          GMZ555             LA   BUOY

            BUOY 42007 MEASURED SUSTAINED WIND OF 33 KNOTS WITH GUSTS
            TO 43 KNOTS AND 7 FOOT SEAS.

&&

JSS
Local storm report, Nov 15, 8:20 AM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
820 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     OCEAN SPRINGS           30.41N 88.80W
11/15/2006                   JACKSON            MS   EMERGENCY MNGR

            WIND...POSSIBLE TORNADO...DAMAGE ROOF OF A SCHOOL.

&&
Special weather statement, Nov 15, 10:51 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1051 AM CST WED NOV 15 2006

LAZ067>070-151745-
LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-
1051 AM CST WED NOV 15 2006

...STRONG THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF COASTAL
SOUTHEAST LOUISIANA...

AT 1050 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...A FEW STRONG...EXTENDING FROM JUST EAST OF
YSCLOSKEY...TO POINTE A LA HACHE...TO JUST WEST OF GRAND ISLE. THE
LINE WAS MOVING NORTHEAST AT 40 MPH.

THE STRONGER THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
EAST OF YSCLOSKEY...PORT SULPHUR...AND GRAND ISLE THROUGH 1130 AM.

THE PRIMARY THREATS FROM THESE STORMS ARE DANGEROUS CLOUD TO GROUND
LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL
TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY
FOR COASTAL SOUTHEAST LOUISIANA.

22

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 6:28 PM CSTTornado WarningLIXPearl River32 min
Nov 15, 12:42 AM CSTTornado WarningLIXAmite, Pike33 min
Nov 15, 1:07 AM CSTTornado WarningLIXPike, Walthall23 min
Nov 15, 1:28 AM CSTTornado WarningLIXWalthall17 min
Nov 15, 1:34 AM CSTTornado WarningLIXAmite26 min
Nov 15, 1:57 AM CSTTornado WarningLIXAmite, Pike33 min
Nov 15, 2:54 AM CSTTornado WarningLIXWalthall36 min
Nov 15, 4:42 AM CSTWind AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson19 hr
Nov 15, 6:21 AM CSTSevere Thunderstorm WarningLIXHarrison, Jackson39 min
Nov 15, 6:31 AM CSTTornado WarningLIXJackson29 min
Nov 15, 6:35 AM CSTFlash Flood WarningLIXHarrison, Jackson3 hr
Nov 15, 7:41 AM CSTSevere Thunderstorm WarningLIXHancock, Pearl River49 min
Nov 15, 7:47 AM CSTFlash Flood WarningLIXHancock, Pearl River118 min
Nov 15, 8:25 AM CSTSevere Thunderstorm WarningLIXHancock, Harrison35 min
Nov 15, 9:25 AM CSTFlash Flood WarningLIXHancock, Harrison, Jackson2 hr
Nov 15, 11:23 AM CSTFlash Flood WarningLIXJackson97 min
Nov 15, 11:28 AM CSTSevere Thunderstorm WarningLIXJackson32 min

Nearby

Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.